Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6

Thread: gyno

  1. #1
    johnny1234 is offline Associate Member
    Join Date
    Jun 2003
    Location
    arkansas
    Posts
    299

    gyno

    my nipples all of a sudden are feel like they are burning,. what could that be from ..
    im on my second week rite now using test and deca .,., and how do uknow gyno is about to hit.

    also since im taking test and deca im also takin liquidex .5eod and nolva liquid 10mg ed. is that okay to take as well as taking vitamin b6 ed for deca just in case i get gyno

    Lasst of all im takin nolva and liquidex abot 8 pm every nite is that okay or not to take it so late?
    Last edited by johnny1234; 01-27-2004 at 09:10 PM.

  2. #2
    BIG21 is offline Associate Member
    Join Date
    Mar 2003
    Location
    alabama
    Posts
    158
    first signs of gyno are usually sore, itchy nipples....but in my case i just got knots behind my nipples. if you think your about to get it or see signs of it id personally bump the nolva up to 40mg a day until you see the symptoms fading

  3. #3
    johnny1234 is offline Associate Member
    Join Date
    Jun 2003
    Location
    arkansas
    Posts
    299
    Quote Originally Posted by BIG21
    first signs of gyno are usually sore, itchy nipples....but in my case i just got knots behind my nipples. if you think your about to get it or see signs of it id personally bump the nolva up to 40mg a day until you see the symptoms fading
    my nipple is hard and it just burns a little and it just started happening a few mins ago and im on my second week...
    what do u think?
    how do i know that symptoms are about to occur?

  4. #4
    BIG21 is offline Associate Member
    Join Date
    Mar 2003
    Location
    alabama
    Posts
    158
    is it just one nipple...cause mine just started on my left side then eventually my right....my doc also said that was a common sign. well to be safe thought bro id go ahead and run the nolva at 40mg ed and see if your symptom goes away.

  5. #5
    johnny1234 is offline Associate Member
    Join Date
    Jun 2003
    Location
    arkansas
    Posts
    299
    Quote Originally Posted by BIG21
    is it just one nipple...cause mine just started on my left side then eventually my right....my doc also said that was a common sign. well to be safe thought bro id go ahead and run the nolva at 40mg ed and see if your symptom goes away.
    do u really think i should ?
    it just burns on my nipple
    what do u think that is?
    why is it doin that u think.
    when i press on it , it just burns a little .
    i mean i dont want to run all that unless u think i mite hav it

  6. #6
    BIG21 is offline Associate Member
    Join Date
    Mar 2003
    Location
    alabama
    Posts
    158
    i dont know exactly what that means...it could be just irritated from a sweaty shirt rubbing it or even just dry....but if it continues i would definetely up that dose because you dont want to wait to late with gyno when it can be controlled.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •